Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 106, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2017, 1:36 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 1:36 PM EDT (17:36 UTC)
- Expired
- Apr 3, 2017, 2:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Jasper County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 10:50 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -350 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
927
WUUS52 KFFC 031736
SVRFFC
GAC133-159-211-237-031815-
/O.NEW.KFFC.SV.W.0106.170403T1736Z-170403T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
136 PM EDT MON APR 3 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Morgan County in north central Georgia...
Northern Putnam County in central Georgia...
Central Greene County in east central Georgia...
Northeastern Jasper County in central Georgia...
* Until 215 PM EDT
* At 136 PM EDT, severe thunderstorms were located along a line
extending from near Newborn to Shady Dale to near Adgateville,
moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Greensboro, Monticello, Newborn, Siloam, Shady
Dale, Buckhead, Reynolds Plantation, Phoenix, Veazey, Harmony,
Godfrey, Greshamville, Willard, Rock Eagle 4-H Center, Central
Georgia Experiment Stn, Farrar, Parks Mill and Carey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and
widespread significant wind damage. Although a tornado is not
immediately likely, it is best to move to an interior room on the
lowest floor of a building. These storms may cause serious injury
and significant property damage.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3335 8322 3324 8372 3338 8367 3350 8371
3348 8368 3351 8369 3370 8321 3355 8303
TIME...MOT...LOC 1736Z 252DEG 45KT 3353 8365 3341 8360 3326 8364
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:00 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 3, 11:00 AM EDT, 2 hours 36 minutes before
Area Forecast Discussion...Updated for Watch National Weather Service Peachtree City GA 1100 AM EDT Mon Apr 3 2017 .PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/ SHORT TERM /Today through Tuesday/... The potential for severe thunderstorms across portions of the CWFA remains high today. A warm front across the Florida panhandle will begin to shift northward this morning across the southern portion of the CWFA. Meanwhile, an area of surface low pressure will move out of the Lower Mississippi River Valley into the Carolinas. In the mid levels, negatively tilted trough with strong energy in its base will move through the southeast states through this evening. The ingredients for severe weather are still present today. However, not entirely too confident on what effect the advancing rain shield across central AL will have on the development of thunderstorms today across far north GA. The HRRR looks to have initialized this area of widespread showers, with a few strong thunderstorms, very well this morning as opposed to the locally run wrf/arw. Have noticed over the last few hours, the eastward advancement of this rain shield has slowed a bit, and the HRRR does keep most of this elevated convection out of the CWFA through 11Z-12Z. In addition, over the past few hi-res model runs, the northern edge of the line seems to have weakened a bit. This seems reasonable, especially if the elevated precip begins to spread eastward this morning after 12Z across northern GA (north of the metro). Even if the northern portion of the line weakens a bit, strong/isolated severe storms will still be possible (far north). However, areas south should experience a bit more surface instability with the potential for more heating...under a bit less cloud cover. Convection will have access to good CAPE with values around 2000 J/KG. Upper/mid level jet dynamics will also come into play, along with steep lapse rates. The HRRR and our locally run hi- res models have also been very consistent in the last few runs with developing discrete convection out ahead of the main system during the late morning/afternoon in vicinity of the warm front. In fact, models are progging somewhat steeper lapse rates in the warm sector, so in addition to the wind threat, large hail will also be a factor. Wrapping this all up...the potential for severe storms across the CWFA remains high today. Damaging wind gusts will be the primary severe weather mode. However, large hail cannot be ruled out, especially in any discrete cells that pop up ahead of the main system. Isolated tornadoes will also be possible. With high atmospheric moisture content, convection will be efficient rainfall producers. Locally heavy rainfall will be likely. Models do indicate that convection will continue to be possible after the main system moves through, just on a smaller scale. This makes sense as the 500mb trough axis/shortwave energy may help fire some scattered shra/iso tsra. Have lingered some chance/slight chance pops into the overnight hours. Yay for Tuesday! Conditions will be dry, with temperatures still running above normal for this time of year. NListemaa LONG TERM /Tuesday Night through Sunday/... Another round of wet and stormy weather is in the cards Wednesday into Wednesday night. This due to a strong cold front forecast to move across the area Wednesday night and associated with a sharp upper level trough moving across the mid U.S. The airmass becomes unstable quickly on Wednesday ahead of the front as warm moist air moves over the area. Low level wind shear increases as well in the 30-45 kt range. This will lead to an Enhanced risk of severe storms. Storm potential will end quickly Wednesday night with the cold front passing. The only concern then will be shower chances from wrap-around moisture in the upper level trough Thursday into Friday. Temperatures could get cold enough for a rain/snow shower mix for the higher elevations of the mountains late Thursday night/early Friday. Saturday and Sunday will be dry as high pressure moves across the area. Temperatures are expected to be above normal until the cold front moves through Wednesday night then temperatures will cool off to below normal until about Sunday. Friday and Saturday mornings will be the coolest with lows in the 30s and 40s. BDL && .AVIATION... 12Z Update... A few showers are possible out ahead of the main line of thunderstorms. The strongest storms should impact ATL around 16Z and quickly move east. A few showers may linger through the late afternoon ours. A wind shift to the west is expected behind the strong storms and winds should be gusty most of the day. //ATL Confidence...12Z Update... High confidence precip timing. Medium confidence remaining elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 75 59 82 57 / 90 40 0 10 Atlanta 75 59 81 60 / 90 40 0 30 Blairsville 67 53 75 51 / 100 40 5 10 Cartersville 72 57 80 57 / 100 40 0 20 Columbus 77 60 83 62 / 90 40 5 30 Gainesville 71 57 79 57 / 90 40 0 10 Macon 81 60 84 59 / 80 50 5 20 Rome 73 56 80 56 / 100 40 0 20 Peachtree City 76 57 82 57 / 90 40 0 30 Vidalia 83 64 85 64 / 80 60 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Clarke...Clayton...Cobb...Coweta... Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Glascock...Greene...Gwinnett...Hancock...Harris... Heard...Henry...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Peach...Pike...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. &&
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 AM EDT Mon Apr 3 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 AM EDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous strong to severe thunderstorms are expected over north and central Georgia...starting late morning into the evening hours. Damaging winds, Large Hail, a Few Tornadoes and Frequent Lightning will be the main Hazards. Heavy rain can also be expected with Flooding possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is an Enhanced risk of severe thunderstorms on Wednesday into Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and Frequent Lightning will be the main Hazards. Heavy rain can also be expected with Flooding possible. Rather strong and gusty winds can be expected on Thursday. Otherwise, no hazardous weather is expected at this time on Tuesday and Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for mid to late morning today.
In the hours before
Special weather statement, Apr 3, 1:16 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT MON APR 3 2017
GAZ025-027-035>038-047>049-031745-
Madison GA-Morgan GA-Jackson GA-Walton GA-Barrow GA-Oglethorpe GA-
Clarke GA-Oconee GA-Newton GA-
116 PM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...SOUTHEASTERN
JACKSON...WALTON...SOUTHEASTERN BARROW...NORTHWESTERN OGLETHORPE...
CLARKE...OCONEE AND NORTHEASTERN NEWTON COUNTIES UNTIL 145 PM EDT...
At 116 PM EDT...a line of strong thunderstorms was along a line
extending from near Statham to near Gum Creek to near Porterdale...
and moving northeast at 65 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Monroe, Covington, Madison, Watkinsville, Danielsville, Athens,
Social Circle, Statham, Oxford, Arcade, Nicholson, Porterdale, Comer,
Winterville, Bogart, Rutledge, North High Shoals, Colbert, Bostwick
and Arnoldsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8312 3423 8308 3417 8310 3416 8308
3395 8316 3373 8331 3370 8340 3365 8337
3354 8347 3353 8375 3356 8396 3398 8366
3425 8326 3424 8317 3427 8311
TIME...MOT...LOC 1716Z 233DEG 54KT 3396 8364 3367 8385 3355 8387
WIND...50MPHLocal storm report, Apr 3, 1:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM TSTM WND DMG 1 WSW RICHLAND 32.08N 84.68W
04/03/2017 STEWART GA EMERGENCY MNGR
TWO TREES AND A POWER POLE REPORTED DOWN ALONG HIGHWAY
520 IN RICHLAND
&&
EVENT NUMBER FFC1700405
KINGLocal storm report, Apr 3, 1:22 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TORNADO 1 SSW EXPERIMENT 33.26N 84.29W
04/03/2017 SPALDING GA AMATEUR RADIO
NUMEROUS TREES WERE REPORTED DOWN AND ALSO ON
STRUCTURES NEAR 600 BLOCK OF MELROSE AVE. MULTIPLE TREES
WERE ALSO REPORTED DOWN NEAR THE INTERSECTIONS OF
HILLWOOD AVE AND 19TH STREET AND N EXPRESSWAY AND ELLIS
RD.
&&
EVENT NUMBER FFC1700406
LMERRITTLocal storm report, Apr 3, 1:24 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG 2 NNW EAST GRIFFIN 33.27N 84.24W
04/03/2017 SPALDING GA AMATEUR RADIO
TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF
KENNEDY ROAD AND N 2ND STREET.
&&
EVENT NUMBER FFC1700407
LMERRITTLocal storm report, Apr 3, 1:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND DMG 2 SE RICHARDSON PARK 33.57N 84.11W
04/03/2017 ROCKDALE GA EMERGENCY MNGR
THERE WERE REPORTS OF WIRES DOWN AT 3099 EAST FAIRVIEW
ROAD.
&&
EVENT NUMBER FFC1700408
LMERRITTLocal storm report, Apr 3, 1:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 2 SW LUMPKIN 32.03N 84.82W
04/03/2017 STEWART GA EMERGENCY MNGR
SEVERAL TREES DOWN AND SHINGLE DAMAGE ON HOME ON OLD
CHESTNUT ROAD
&&
EVENT NUMBER FFC1700409
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:50 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 25 min |
| Apr 3, 10:17 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
| Apr 3, 10:20 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard, Polk | 25 min |
| Apr 3, 10:29 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 31 min |
| Apr 3, 10:43 AM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 32 min |
| Apr 3, 10:47 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 28 min |
| Apr 3, 10:50 AM EDT | Special Weather Statement | FFC | Heard, Troup | 40 min |
| Apr 3, 10:52 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 23 min |
| Apr 3, 10:57 AM EDT | Tornado Warning | FFC | Carroll | 33 min |
| Apr 3, 11:00 AM EDT | Tornado Warning | FFC | Paulding | 30 min |
| Apr 3, 11:08 AM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Apr 3, 11:11 AM EDT | Special Weather Statement | FFC | Glascock, Hancock | 34 min |
| Apr 3, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 32 min |
| Apr 3, 11:14 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 31 min |
| Apr 3, 11:21 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 24 min |
| Apr 3, 11:23 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 34 min |
| Apr 3, 11:27 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 33 min |
| Apr 3, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 28 min |
| Apr 3, 11:33 AM EDT | Special Weather Statement | FFC | Jefferson | 42 min |
| Apr 3, 11:33 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 27 min |
| Apr 3, 11:35 AM EDT | Tornado Warning | FFC | Fulton | 25 min |
| Apr 3, 11:39 AM EDT | Tornado Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 36 min |
| Apr 3, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro, Wilkes | 16 min |
| Apr 3, 11:48 AM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Apr 3, 11:50 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 25 min |
| Apr 3, 11:56 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 34 min |
| Apr 3, 11:59 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Pike, Spalding, Upson | 31 min |
| Apr 3, 12:07 PM EDT | Tornado Warning | FFC | Stewart, Webster | 23 min |
| Apr 3, 12:08 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin, White | 37 min |
| Apr 3, 12:12 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 33 min |
| Apr 3, 12:13 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 32 min |
| Apr 3, 12:26 PM EDT | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 34 min |
| Apr 3, 12:30 PM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 30 min |
| Apr 3, 12:32 PM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 28 min |
| Apr 3, 12:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Walton | 34 min |
| Apr 3, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Apr 3, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 35 min |
| Apr 3, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Schley, Taylor | 31 min |
| Apr 3, 1:04 PM EDT | Tornado Warning | FFC | Jasper, Jones, Lamar, Monroe | 26 min |
| Apr 3, 1:16 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Newton, Oconee, Walton | 29 min |
| Apr 3, 1:22 PM EDT | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 23 min |
| Apr 3, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 47 min |
| Apr 3, 1:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 44 min |
| Apr 3, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more | 28 min |
| Apr 3, 1:41 PM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 34 min |
| Apr 3, 1:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Apr 3, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more | 37 min |
| Apr 3, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 47 min |
| Apr 3, 2:00 PM EDT | Tornado Warning | FFC | Laurens, Twiggs, Wilkinson | 45 min |
| Apr 3, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more | 42 min |
| Apr 3, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more | 38 min |
| Apr 3, 2:24 PM EDT | Tornado Warning | FFC | Hancock, Taliaferro, Warren | 39 min |
| Apr 3, 2:24 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| Apr 3, 2:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more | 43 min |
| Apr 3, 2:39 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 24 min |
| Apr 3, 2:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Apr 3, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more | 25 min |
| Apr 3, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 30 min |
| Apr 3, 3:07 PM EDT | Tornado Warning | FFC | Jefferson, Washington | 23 min |
| Apr 3, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 50 min |
| Apr 3, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Apr 3, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 29 min |
| Apr 3, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.